# SDR WVER2019051017

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH6903706123
- Condition: Chafed
- Location: Fuselage
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SKIN PANEL BETWEEN 910 TO 927 HAS SEVERAL CHAFES AT STIRINGER 27. REPAIRED FUSELAGE LOWER SKIN PANEL IAW REO 670-53-00-290 REV. E.
